JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 12
December-2018
eISSN: 2349-5162

Unique Identifier

JETIREC06056

Page Number

475-498

Share This Article


Title

Statistical Inference And Hypothesis Testing Procedures For Two Reliability Functions Of Moore And Bilikam Family Of Lifetime Distributions Under Type 2 And 1 Censoring Scheme

ISSN

2349-5162

Cite This Article

"Statistical Inference And Hypothesis Testing Procedures For Two Reliability Functions Of Moore And Bilikam Family Of Lifetime Distributions Under Type 2 And 1 Censoring Scheme", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 12, page no.475-498, December 2018, Available :http://www.jetir.org/papers/JETIREC06056.pdf

Abstract

A family of lifetime distributions of Moore and Bilikam[33] is considered, which covers many probabilistic models as specific cases. Discussing important reliability measures as, viz. R(t)= P(X > t) and P=P(X>Y). Furthermore, the uniformly minimum variance unbiased estimators (UMVUES) and maximum likelihood estimators (MLES) are used to derive the point estimators of the parameter based on Type 2 and Type 1 censoring scheme.Cconstructing the exact confidence interval for MLE & UMVUE for θ, R(t) & P under type 2 censoring scheme. Also the asymptotic confidence interval for the parameter θ and β under Type 2 censoring scheme have been constructed. The variance expression for UMVUE & MLE under both Type2 censoring and Type 1 censoring scheme are derived. Hypothised test procedures for different parametric functions are developed. Lastly, the simulation study of two reliability procedures and real life data is done

Key Words

Family of lifetime distributions, estimation method , censoring techniques, hypothised test, UMVUE and MLE Mathematics Subject Classification (2010): 62N01, 62N02, 62N03, 62N05

Cite This Article

"Statistical Inference And Hypothesis Testing Procedures For Two Reliability Functions Of Moore And Bilikam Family Of Lifetime Distributions Under Type 2 And 1 Censoring Scheme", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp475-498, December 2018, Available at : http://www.jetir.org/papers/JETIREC06056.pdf

Publication Details

Published Paper ID: JETIREC06056
Registration ID: 233623
Published In: Volume 5 | Issue 12 | Year December-2018
DOI (Digital Object Identifier):
Page No: 475-498
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Statistical Inference And Hypothesis Testing Procedures For Two Reliability Functions Of Moore And Bilikam Family Of Lifetime Distributions Under Type 2 And 1 Censoring Scheme", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp475-498, December 2018, Available at : http://www.jetir.org/papers/JETIREC06056.pdf




Preview This Article


Downlaod

Click here for Article Preview